# SDR CALA0300140

- Difficulty date: March 23, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 51,441 hours, 24,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L-I Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN L-1 DOOR SKIN AT AFT LOWER CORNER. A REPAIR WAS INSTALLED IAW SRM 52-05, PAGE 223.
